# SDR SWAA2022090741389

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED BS344+6 BL 0 WL 208 / [01] REMOVED CRACKED INTERCOSTAL AT BS344+6 BL 0 WL 208 PER SRM 51-40-02. UPDATED MEASUREMENT TABLE.;[02] RECEIVED A NEW INTERCOSTAL PO#879133 LOCATED HOLES; DRILLED; AND DEBURRED IAW SRM 51-40-05 AND BOEING DWG 141A5400. ALSO; OK TO INSTALL.;[03] VERIFIED ACTION #1-2; OK TO INSTALL GIVEN;[04] INSTALLED INTERCOSTAL AT BS 344+6 BL0 WL 208 PER SRM 51-40-02-0G-0 AND DWG #141A5400;[05] VERIFIED INSTALLATION OF INTERCOSTAL AT BS 344+6 BL0 WL 208;[06] VERIFIED ALL STEPS COMPLETE;[07] CARD COMPLETE;[08] CARD COMPLETE;[09] VERIFIED ALL STEPS COMPLETE
